I have just started using this site so this is my first message.
Interested in more discussions like this? Go to the Mental Health group.
Hi Patti, I spoke with my neighbor (suffered with white tongue also) we both agreed it comes from stress and it comes up from the
stomach and you MUST control the stress at all costs. These words don’t mean much perhaps, because I thought I could get
away with the stress, and just kept on…….one day the stress will eat you up. Got to stop it, the white stuff comes from your stomach
as a result of the stress. I am now taking a nausia med and this helping as it cuts back a bit on the extra salvia. We need salvia to
have healthy teeth. With this condition I had pooling of the salvia, Yours may be different, it took awhile for me to produce the extra
salvia, I think I am producing extra as the body’s way of protecting the irritated tissue, hopefully you don’t have the irritated tissue yet.
Keep believing beloved one of God and He tells us to be anxious for nothing. We must be obedient or we now pay the consequences.
He knows we will we anxious, so God repeats this over and over again in Scripture.
Remember the white stuff on your tongue is coming from your stomach. It would be good if you could take 1 M G of clomazepam
an anxiety drug at night. Check with your doctor as this works best if you have not taken other medications for this issue.
Jump to this post
Thank you so much for your email. The thing that bothers me most is this goowy stuff from under the top layer of my tongue. I bring the top of my mouth backwards and put my tongue out pressing on my tongue. This “stuff” is always there no matter how many times I brush my tongue but no one seems to know what it is. It would just give me peace of mind for a “dotor” to explain it to me so far no one has. Its not painful or anything like that just frustrating. Oh yes I did get some clomazepam to take at bedtime. It has helped me sleep a little better.
You said you have extra salvia I don’t have that its normal although my mouth does get dry sometimes.
I know our Lord is watching over us and will give us an answer to our problems but being someone that isn’t very patient its hard.
Thanks again for all your words of wisdom. I look forward to hearing from you soon GOD BLESS YOU EIIZABETH Patti
I did just as you said and now I have a perscription for Clonazepam. Last night was the first night I took it and I must say it gave me a better nights sleep than I’ve had in a long time. Thanks for your help as always. GOD BLESS Patti
I’m glad you got an rx and slept well. I take something similar and it helps me sleep and with anxiety. Most of the time I sleep well but I do take another sleep med. These type of meds can become addicting so be careful….thinking of you….
Thanks so much you are an angel. If you should hear of anything or anyone experiencing my condition please let me know.
GOD BLESS Patti
Speaking of addiction – I’ve concluded for myself that if my body is dependent on a medication, but it is doing the job it is supposed to, I don’t worry about the addicted word. Some things we might need to take long term, and that’s okay. I won’t be unhappy if the spinal cord stimulator will result in a lowering or even stopping of a pain medication. I’d be like Yippee!
I was thinking along those lines about the pain killers, but then a family member said she didn’t know that
when a person has taken so many of those and they don’t work then the next drug is herioin sp
Didn’t know that when you reach a level that one drug doesn’t work you go higher in the drug chain
I think you can become immune to some Medication after taking certain meds for a long time. I know many benzo’s are addicting. Wishing you luck and keep us posted.
Hi Patti, My white tongue started similar to yours without the extra salvai, that’s why you can catch it earlyand the more anxious you are about getting rid of it, the worse it gets.So…….watch your diet greens, organic of course. organic sweet potatoes. This sounds awfulbut I went with the “Budwig” Protocol. after my cancer diagnosis. I use “Daisy”Brand 2% cottage cheeseand “Barleans” Cold pressed Flax oil.(only purchased at Health Food Stores under refrig. as it hasshort life. It is expense. I use only half the amount of each suggested. Put a heaping tablespoonof Trivia all in a smoothie ($15) Walmart and let it set for about 3 minutes then add raisyberriesfrom Kroger (Organic frozen) I was purchasing organic blackberries but the price and seeds areworse than raisyberry seeds. If you like split pea soup, make it fresh with small peas and “EarthBalance” butter (soy free) plant based (Wal Mart) Good on a cold day. I puree some to make the Rice milka little thick. Not the best of the diet, but I enjoy the warmth.I think more important is the greens I put in the smoothie blender. Organic apple, celery, baby leaf kaleTrivia, almost out of vanilla. Just keep it green with little or no acid.That’s all for now. I hope things will start to improve soon. Keep the tongue clean and rest. Changeyour toothpaste to “Biotene” and don’t use mouth wash w/ alcohol. I use prescription mouth wash for bacteria. Chlorhexidine Gluconate 0.12% Oral Rinse, USPTake care of yourself……Elizabeth
Thank you Gail. I have started on Citalopram and hoping it will calm my stress level to where I can live a normal life.
@brit Patti, if your doctor gave you 40 mg. of Citalopram to start it will probably be too much to start with. I had to cut back to 20 mg., and some people start at 10 mg. and slowly build to 20 mg. over a couple of months, then at 6 months go to 40 mg. I started at 40 mg., took only 1 pill and felt really, really terrible. The next day I cut the pills in half and took only 20 mg. a day for about a year. My doctor then gave me 40mg. and I had no problem with it. I’m telling you this because a friend of mine just had the same experience and had to go to 20mg to start. It took me about a month before I began to feel normal. Now, I can’t imagine life without it. I had needed it my whole life I think.
I truly hope the Citalopram helps you worry less and enjoy your life more. I also hope you get to the root of the problem with your tongue.
Warmly, Gail B.
HELLO everyone. I haven’t been on for a while. Want to say way to go Liz…85 is awesome! I hope I make it to that age.:) I have been having a lot of ups and downs lately and I have been trying to pin point it. I guess because I don’t see my children or grandchildren much I really get depressed and then the neuropothy at night has been really hard to handle even with medication. Pain seems to eat away so many things,especially our strength of mind and body. Hey folks I need a hug…any takers? 🙂
PEACE,LOVE AND HUGS TO ALL……JJ
JJ, you have a big warm hug from me. I used to give my grandson “telephone hugs” when my son moved the family to Florida and we were still in Missouri. Noah was only 4 years old and had spent nearly every day with his grandfather and me. He missed us so much and needed hugs from us. So, I will tell you what i told him.
Close your eyes and imagine the person you most want to be hugged by. Imagine their arms around you, and the way they smell and feel. Then put your arms around you, begin to hug yourself and feel the hug getting bigger and tighter to the point you like it. Hold for 10 seconds. Give one last big squeeze and then let go. There, you have a long distance hug! You can repeat this any time you would like a hug. And its being given by the person who loves you most–YOU! Many hugs JJ. Gail B.
Liz, you seem to be a courageous and assertive woman who takes charge when things need to be done. Good for you. I’m holding out for you and this new doctor figuring out what needs to be done. I’m so glad you are doing this and can share what you find out with the group here.
Thank you for the advise. I have been taking the 40 mg but cutting the pill in half in the morning and taking the other half at night. I have slept a lot better too. Again thank you and my our LORD BLESS YOU> Patti
Connect with thousands of patients and caregivers for support and answers.
Already have an account? Sign In